# SDR SIMA200515103

- Difficulty date: May 19, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE GALLEY CENTER BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER BEAM.  INSTALLED NEW BEAM IAW EMB SRM (SRM-145/1142 REV 29) CHAPTER 51-40-02.  (M)
